English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Author Correction [2]: Higher-order topology in bismuth

MPS-Authors

Bernevig,  B. Andrei
Max Planck Institute of Microstructure Physics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schindler, F., Wang, Z., Vergniory, M. G., Cook, A. M., Murani, A., Sengupta, S., et al. (2020). Author Correction [2]: Higher-order topology in bismuth. Nature Physics, 16, 702-702. doi:10.1038/s41567-020-0902-0.


Cite as: https://hdl.handle.net/21.11116/0000-0009-28B8-B
Abstract
Correction to: Nature Physics https://doi.org/10.1038/s41567-018-0224-7, published online 30 July 2018.